Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 25, 2007, 3:04 AM EST for Suwannee County, Florida. It took effect at Jan 25, 2007, 2:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2007, 3:04 AM EST (08:04 UTC)
- In effect from
- Jan 25, 2007, 2:00 PM EST
- Expired
- Jan 25, 2007, 5:52 PM EST
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2698 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 250804 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 AM EST THU JAN 25 2007 FLZ022>025-030>033-035>038-040-252015- /O.CAN.KJAX.FW.A.0004.070125T1700Z-070125T2300Z/ /O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 304 AM EST THU JAN 25 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH FOR THIS AFTERNOON BUT A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST THROUGH THIS AFTERNOON. THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES BY NOON ON FRIDAY AND PERSIST BELOW 35% 4 TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 20 TO 25%. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A WARNING WILL LIKELY BE REQUIRED WITH THIS AFTERNOONS FIRE WEATHER PACKAGE ISSUANCE. $$ FLZ020-021-252015- /O.UPG.KJAX.FW.A.0004.070125T1700Z-070125T2300Z/ /O.NEW.KJAX.FW.W.0004.070125T1900Z-070125T2300Z/ /O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ HAMILTON-SUWANNEE- 304 AM EST THU JAN 25 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TODAY USHERING IN DRY AIR AND PRODUCING A TIGHT LOW LEVEL PRESSURE GRADIENT OVER OUR AREA RESULTING IN BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL VALUES ACROSS THE AREA BY 2 PM...WITH MINIMUM VALUES AROUND 30 TO 35 % FOR 2 TO 3 HOURS. THESE DRY CONDITIONS IN CONCERT WITH BREEZY LOW LEVEL WINDS WILL CREATE POTENTIALLY DANGEROUS FIRE GROWTH CONDITIONS ACROSS NORTHEAST FLORIDA...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES BY NOON AND PERSIST BELOW 35% 4 TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 20 TO 25%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A WARNING WILL LIKELY BE REQUIRED WITH THIS AFTERNOONS FIRE WEATHER PACKAGE ISSUANCE FOR FRIDAY AFTERNOON. $$ GAZ132>136-149>153-162>165-252015- /O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 304 AM EST THU JAN 25 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A DRY AIRMASS WILL FUNNEL OVER THE AREA TONIGHT. AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON ON FRIDAY AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 15 TO 20%. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ DEESE
2 follow-up statements
000 WWUS82 KJAX 251838 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 138 PM EST THU JAN 25 2007 FLZ020-021-252300- /O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ /O.NEW.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/ /O.CON.KJAX.FW.W.0004.070125T1900Z-070125T2300Z/ HAMILTON-SUWANNEE- 138 PM EST THU JAN 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR BREEZY WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TODAY AND TONIGHT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL VALUES ACROSS THE AREA BY 3 PM... WITH MINIMUM VALUES AROUND 35% FOR 2 HOURS. THESE DRY CONDITIONS IN CONCERT WITH BREEZY LOW LEVEL WINDS WILL CREATE POTENTIALLY DANGEROUS FIRE GROWTH CONDITIONS ACROSS NORTHEAST FLORIDA...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL VALUES BY NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8 HOURS WITH MINIMUM VALUES NEAR 20%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE. A RED FLAG WARNING IS ALSO ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GAZ132>136-149>153-162>165-261130- /O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ /O.NEW.KJAX.FW.W.0005.070126T1700Z-070126T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 138 PM EST THU JAN 25 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL FUNNEL OVER THE AREA TONIGHT. AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON ON FRIDAY AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 15 TO 20%. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ022>025-030>032-035>037-040-261130- /O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ /O.NEW.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 138 PM EST THU JAN 25 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL VALUES BY NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL AROUND 20%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ033-038-261130- /O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ ST JOHNS-FLAGLER- 138 PM EST THU JAN 25 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TONIGHT. THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL VALUES BY NOON ACROSS INLAND AREAS. CRITICALLY LOW VALUES ARE EXPECTED FOR 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH IS IN EFFECT. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ ENYEDI
000 WWUS82 KJAX 252252 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 552 PM EST THU JAN 25 2007 FLZ020-021-261100- /O.CAN.KJAX.FW.W.0004.000000T0000Z-070125T2300Z/ /O.CON.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/ HAMILTON-SUWANNEE- 552 PM EST THU JAN 25 2007 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS BY NOON ON FRIDAY. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8 HOURS WITH MINIMUM VALUES NEAR 20%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GAZ132>136-149>153-162>165-261100- /O.CON.KJAX.FW.W.0005.070126T1700Z-070126T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 552 PM EST THU JAN 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 15 TO 20%. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ022>025-030>032-035>037-040-261100- /O.CON.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 552 PM EST THU JAN 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS BY NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL AROUND 20%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ033-038-261100- /O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/ ST JOHNS-FLAGLER- 552 PM EST THU JAN 25 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS BY NOON ACROSS INLAND AREAS. CRITICALLY LOW VALUES ARE EXPECTED FOR 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH IS IN EFFECT. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ MKT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 3:00 AM EST, 4 minutes earlier.
Area forecast discussion, Jan 25, 3:00 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 AM EST THU JAN 25 2007
.SYNOPSIS...UPPER POLAR VORTEX HAS SHIFTED E OVER E CANADA WITH TROF
EXTENDING SW TO UPPER LOW OVER NW MEXICO. THIS LOW HAS RETROGRADED
SLOWLY W SINCE LAST NIGHT AND WILL CONTINUE TO DO S OF LARGE UPPER
HIGH OVER THE W 1/2 OF THE US. AT THE SFC...LOW PRESSURE OVER THE
SE GOMEX WITH LARGE SHIELD OF LIGHT RAIN TO OCCASIONALLY MODERATE
RAIN OVER THE NE GOMEX...N FLORIDA AND EXTREME S GA.
.SHORT TERM...MODELS CONTINUE IN AGREEMENT THAT UPPER TROF WILL PUSH
E TODAY AS UPPER LOW OVER N MEXICO CONTINUES TO CUT OFF AND
RETROGRADE W. THIS SHOULD SHUNT PRECIP AND CLOUD FIELD SE THRU THE
DAY. HAVE SEEN LITTLE SIGN THAT THIS IS BEGINNING AS YET..BUT MODELS
INDICATE THAT SHOULD BEGIN A BIT LATER THIS MORNING. HAVE MADE FEW
CHANGES TO EXISTING FCST.
GREATEST FCST CHALLENGE THEREAFTER WILL BE MIN TEMPS THE 2 NIGHTS.
HIGH PRESSURE WILL BUILD OVER THE S MS VALLEY TONIGHT...WITH WINDS
NOT DECOUPLING UNTIL LATE TONIGHT...MIN TEMPS WILL ONLY DROP BELOW
FREEZING FOR A COUPLE OF HOURS OVER THE INTERIOR. STILL LOOKS LIKE
IT WILL BE COLD ENUF TO UPGRADE OUR FREEZE WATCH TO A WARNING
TONIGHT. A FREEZE LOOKS LIKE MORE OF A SLAM DUNK FOR FRI NIGHT...
AND HAVE ISSUED A FREEZE WATCH FOR MUCH OF INLAND NE FL.
.LONG TERM...HAVE MADE LITTLE CHANGE TO EXTENDED TEMPS. LAST 3 RUNS
OF MEX MOS HAVE BEEN IN GOOD AGREEMENT. STILL APPEARS THAT NEXT
CHANCE OF RAIN WILL OCCUR ON SUN AS LOW PRESSURE DEVELOPS OVER THE
GOMEX AND MOVES ACROSS N FL. ANOTHER FREEZE APPEARS TO BE IN THE
OFFING FOR TUE MORNING OF NEXT WEEK.
&&
.AVIATION...HIGH PRESSURE WILL GRADUALLY BUILD IN THIS AFTERNOON BUT
UNTIL THEN EXPECT CONTINUED LIGHT RAIN OVER THE TERMINALS. CIGS
REMIN VFR AT ALL SITES AND EXPECT THIS TREND TO CONTINUE THROUGH
THIS AFTERNOON. MIXING TOOLS INDICATE SOME GUSTINESS TO THE WINDS
THIS AFTERNOON WITH 20 MPH POSSIBLE OVER THE GEORGIA PORTION AND
EXTREME NORTHEAST FLORIDA.
&&
.MARINE...PRESSURE GRADIENT TO INCREASE RADPIDLY THIS AFTERNOON WITH
SCA CONDITIONS TAKING HOLD OVER THE OFFSHORE WATERS AFTER 18Z.
STRONGEST OF THE WINDS HOLD OFF UNTIL AFTER 00Z AND THEREFORE HAVE
ONE ADDITIONAL PACKAGE TO DETERMINE THE NEED FOR GALE WARNINGS. AT
THIS TIME WILL GO WITH OCCASIONAL GUSTS TO GALE DUE TO FAVORABLE
COLD AIR ADVECTION PATTERN OVER RELATIVELY WARM WATERS.
&&
.FIRE WEATHER...WATCH INHERITED FOR THE ENTIRE AREA BUT AFTER
LOADING IN LATEST DATA...IT APPEARS THE MOST LIKELY AREAS FOR LOW RH
AND WINDS COMBO ARE CONFINED TO ONLY 2 COUNTIES IN THE SUWANNEE
VALLEY...HAMILTON AND SUWANNEE. VERY BORDERLINE FOR EVEN THESE TWO
ZONES...BUT SINCE WE ONLY NEED ONE INSTANCE OF WINDS PLUS RH...FEEL
AND WARNING WILL BE THE WAY TO GO. FOR FRIDAY...MUCH DRIER AIR TO
WORK IN AND AFTER INCORPORATING MIXING INTO THE VALUES...DEWPOINTS
IN THE MID TEENS ARE POSSIBLE. THIS LOOKS TO BE A RED FLAG EVENT ARE
WIDE AND CURRENT WATCH WILL NEED TO BE UPGRADED WITH NEXT ISSUANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 30 56 26 / 20 0 0 0
SSI 60 34 54 36 / 50 0 0 0
JAX 59 31 57 31 / 50 0 0 0
SGJ 59 38 57 38 / 60 0 0 0
GNV 58 31 59 30 / 60 0 0 0
OCF 59 32 60 33 / 60 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WARNING FROM 5 AM TO 8 AM EST FRIDAY FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
RED FLAG WARNING FROM 2 PM TO 6 PM EST THIS AFTERNOON FOR
HAMILTON-SUWANNEE.
GA...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 2 PM EST
FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60
NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60
NM OFFSHORE.
&&
CARROLL/DEESEHazardous weather outlook, Jan 24, 1:04 PM EST, 14 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 104 PM EST WED JAN 24 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-242300- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 104 PM EST WED JAN 24 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL TO OR SLIGHTLY BELOW FREEZING BEFORE SUNRISE ON FRIDAY...FOR DURATIONS AROUND 2 HOURS. A LIGHT FREEZE IS ALSO POSSIBLE OVER INLAND AREAS SATURDAY MORNING. DRY AIR ACROSS THE AREA WILL LEAD TO AN INCREASED FIRE DANGER IN NORTHEAST FLORIDA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 4:44 AM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
| Jan 25, 4:44 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 27 hr |
| Jan 25, 1:38 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.